Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
T1901

Irritated back from treatment?!

I've been using epiduo since January and it's worked on my face and back but lately my back has been driving me nuts from itchiness and tingling/stinging! I've had this before but it's particularly bad now and I can't help but scratch, which results in more stinging and unable to use epiduo because it burns the marks from my nails like crazy. It's getting hot now where I live and I've noticed slight itchy red patches on my arms as well as back that look most noticeable after showering. This has also happened in previous years in summer. Is Epiduo aggravating this? Should I switch back to Duac or will moisterizing help? Experiences will be super appreciated!

Share this post


Link to post
Share on other sites

Using tropical products along with Epiduo can cause irritation, thus using a gentle cleanser beforehand is highly recommended. Perhaps you have already have been doing this, but that is all I can think of. Irritation and burning are also common side effects of Epiduo, so maybe you try a different method? 

Share this post


Link to post
Share on other sites

IT IS THE WATER!!!!  We acne prone ppl are allergic to chemicals. STOP using them!!

Our skin can't handle Free Chlorine (Cl-), Combined Chlorine ( Sodium Hypochlorite), Hydrogen Sulfide (rotten egg smell) and Iron Oxide (rust water)

Get a filtered shower head!!!! You will be amazed how your water is damaging your skin and hair. A filter will filter chemicals making your hard water softer. Trust me, I have tried everything before I started washing my body with only filtered water. Wash your face with combinations of honey, lemon, and coconut oil and sugar for exfoliation. Thayers Witch Hazel (No Alcohol) as toner. Use aloe Vera gel as moisturizer. Tea tree oil is great too. Best of wishes.

Share this post


Link to post
Share on other sites

I have been on epiduo for about 2 years. It has gotten significantly terrible lately (it's getting into warmer weather, I believe your thesis!) And I apply this before bed, soon after I experience TERRIBLE itching and, if I itch I will have a very dark red blotchy rash where I itched the next morning and right after I itch. Considering calling my derm, it's pretty bad. Do you too experience it like that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×